On a property of 2-dimensional integral Euclidean lattices

Eiichi Bannai, Tsuyoshi Miezaki

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Let Λ be any integral lattice in the 2-dimensional Euclidean space. Generalizing the earlier works of Hiroshi Maehara and others, we prove that for every integer n> 0, there is a circle in the plane R2 that passes through exactly n points of Λ.

Original languageEnglish
Pages (from-to)371-378
Number of pages8
JournalJournal of Number Theory
Volume132
Issue number3
DOIs
Publication statusPublished - 2012 Mar
Externally publishedYes

Keywords

  • Lattices
  • Quadratic fields

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On a property of 2-dimensional integral Euclidean lattices'. Together they form a unique fingerprint.

Cite this